# SDR CALA2016101995830

- Difficulty date: October 15, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 72,932 hours, 28,853 cycles
- Engine: Iae V2527A5
- Engine time: 25,372 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tail Cone
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FCD 7811-01330 FOUND NR 1 ENG TAIL CONE WITH WELDS AND CRACKS AT 11:00 AND 5:00 POSITION.  REPLACED TAIL CONE PER MM 78-30-00.
